RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 3(363), Pages 175–176 (Mi umn1434)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Structural and algorithmic problems in $T$-spaces over a field of characteristic $p>0$

A. V. Grishin

Moscow State Pedagogical University

DOI: https://doi.org/10.4213/rm1434

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:3, 568–569

Bibliographic databases:

MSC: 16R10
Presented: А. В. Михалёв
Accepted: 23.03.2005

Citation: A. V. Grishin, “Structural and algorithmic problems in $T$-spaces over a field of characteristic $p>0$”, Uspekhi Mat. Nauk, 60:3(363) (2005), 175–176; Russian Math. Surveys, 60:3 (2005), 568–569

Citation in format AMSBIB
\Bibitem{Gri05}
\by A.~V.~Grishin
\paper Structural and algorithmic problems in $T$-spaces over a field of characteristic $p>0$
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 3(363)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn1434}
\crossref{https://doi.org/10.4213/rm1434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2167817}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..568G}
\elib{http://elibrary.ru/item.asp?id=25787197}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 3
\pages 568--569
\crossref{https://doi.org/10.1070/RM2005v060n03ABEH000853}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000232718500008}
\elib{http://elibrary.ru/item.asp?id=18237845}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27844569325}


Linking options:
  • http://mi.mathnet.ru/eng/umn1434
  • https://doi.org/10.4213/rm1434
  • http://mi.mathnet.ru/eng/umn/v60/i3/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Grishin, L. M. Tsybulya, “On the structure of a relatively free Grassmann algebra”, J. Math. Sci., 171:2 (2010), 149–212  mathnet  crossref  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:212
    Full text:98
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020